Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have colon cancer. Swollen hips, legs, feet. Black vomit. Life expectancy?

my sister in law is at the end of he battle with colon cancer. she is swollen in hips and legs and feet, jaundice and has now started throwing up small amounts of black vomit. I am looking for a time line- I know its iimpossible to tell me exactly but I think we are looking at days rather than weeks- I would like to tell my husband but he thinks we still have time.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
I am sorry about your mother. It is hard to predict as you know. This is definitely terminal stage unfortunately. WHat about her mental condition, breathing and heart function. Those 3 signs can tell the most about life expectancy. If she is confused, desoriented, breathe shallow and have no apetite these are her final days.
If not, she might have live for week or 2,not more than a month.
Wish you good luck.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor